# SDR R7M2002F00013

- Difficulty date: March 29, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110028000
- Part serial: 96309009
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,160 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS 430 UNIT INOPERATIVE.  UNIT WILL NOT VDR LOCK IN VOR FREQUENCIES, ILS OR VOR STATIONS.  MESSAGE INDICATES CDI  INOPERATIVE WHEN SWITCHING TO VLOC MODE.  ALSO, UNIT WILL NOT INDICATE GPS MODE ON THE SCREEN (LOWER LT CORNER).  REPLACED WITH LOANER UNIT CORRECTED PROBLEM.
